# SDR SWIA200312545

- Difficulty date: October 21, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 9,398 hours, 12,596 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 3622
- Condition: Malfunctioned
- Location: Rudder Motor
- Part time: 8,528 hours, 10,051 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER FEELS FIRM DURING TAXI.  WITH RIGHT RUDDER PRESSURE, RUDDERS POP BACK INTO DIFFERENT POSITIONS.  REMOVED AND REPLACED RUDDER SERVO MOTOR.  REFERENCE EMB120 MM 22-10-05.  OPERATIONAL CHECKS GOOD.
